Doctor insights on:
Side Effects When Stop Taking Ezomeprazole
I was out in a course of cortizine tablets (6 tablets a day at once for 7 days). I've been taking it for 3 days and want to stop taking it due to terrible side effects. Is this ok?
Maybe: You are half way into a steroid bolus. I would be cautious about just stopping it "cold". Call your md. ...Read more
NO: Not if used as directed.Get a more detailed answer ›
What side effects will I get if I suddenly stop taking escitalopram . I've been taking it for about a month.?
Ihave taken wellubutrin for a month now.. I feel really gittery and anxious. How long does it take for the side effects to go away or how long should I give it before I should stop taking it if the side effects continue?
Discuss w/doctor: Wellbutrin (bupropion) can cause jitteriness in some people, and should have dissipated by 4 weeks if it's going to. Please discuss with your physician. If not seeing a psychiatrist, please consider doing so since i don't know why wellbutrin (bupropion) was started in the first place. Your situation may be more complex than most non-psychiatrists would normally deal with easily. ...Read more
Wellbutrin (bupropion): Wondering what side effects, and what other medications u r taking. I would not recommend stopping it until u talk to your prescribing doctor. ...Read more
I was on kapidex for about a week and started having side effects. How long before these side effects stop?
Not enough info: What specific side effects do you mean? Speak with the doctor who prescribed the med in the first place. ...Read more
Return of symptoms: If you stop methimazole, you might have return of the original symptoms prior to starting methimazole, that is, hyperthyroid symptoms such as: feeling nervous, fast heartbeat, weight loss, feeling hot, trouble sleeping, feeling anxious, sweating heavily, muscle weakness, increased appetite, frequent bowel movement... ...Read more
Not that many:
let us start with the paradox that stopping seems to work as a cancer therapy ?!?
Then, not blocking female hormones whoe allow these hormones to begin working. Menstrual cycling possibly returning, breast growth pssible (not likely) mood changes. ...Read more
Yes, but: talk to your doctor about your issues! ...Read more
Megace (megestrol): Megace (megestrol) is out of your system in 100 to 250 hours. Thus, side effects should diminish after this time frame. ...Read more
Withdrawal?: Do you mean, when do withdrawal symptoms kick in? If you have been tapered off the medication in a thoughtful way, then you shouldn't experience withdrawal. If you stopped cold turkey, then you may experience withdrawal symptoms after a day or week, depending on the individual. ...Read more
Stopping medication?: Stopping medications. Suddenly can cause u depressive symptoms to come back . All medication can have side effect , some times if u take it longer u can get-used to it . And if u indeed want to stop the medication do it always gradually. ...Read more
Should i stop taking singulair (montelukast) because one of the side effects is really bothering me?
Maybe: Anytime medications are taken, the side effects must be balanced against the benefits. This should be discussed with the prescribing physician. ...Read more
How dangerous would it be to stop taking tamoxifin for lcis, i can't take the side effects any longer?
Good Question: This is a good question for your oncologist. They can provide your odds of problems with and without taking tamoxifin, and the alternatives, usually surgical. ...Read more
How can I stop taking my lovan 20mg without side effects or how exactly do I taper off and for how long?
Talk with your doc: Tapering off your medication without your doctor knowing is risky. You could have withdrawal symptoms, but worse, the symptoms it was treating could return. I would ask the doctor who started the lovan if it is ok. If so he will give you a schedule to taper that you're both comfortable with. Good luck! ...Read more
If i stop taking escitalopram after sometimes, , do all the side effects remain in our body, specialy sexual side effects?
They do not: After stopping the medication the side effects will go away. ...Read more
Having severe side effects from Claritin (loratadine) after taking it 11 hours ago, how do I stop them or just ride them out?
Should i stop taking tegretol if i'm getting side effects 3 days after restarting it? I was on it before and it was stopped and started again.
Perhaps: First, important to know why it is being prescribed. If for epilepsy, dangerous to suddenly stop and should be slowly tapered off. Since it is a potent anti-epileptic drug, stopping could result in sz activity if done incorrectly. There are several other choices in both psychiatry and neurology, and newer drugs may have far fewer adverse rxtns. ...Read more
Yes they will:
The real question is "is it safe to not take minoxidil" which is a powerful anti hypertensive agent. The drug can cause low pressure, edema, pericardial and pleural effusions. It causes hair growth which may be unwanted it must be used with a powerful diuretic and a beta blocker.
If it is used on the skin for hair growth these side effects are uncommon and the additional medications not needed. ...Read more
I have to decided to stop taking propecia (finasteride) because of the side effects. Am i overreacting?
Discuss with Doc: No, you are not over-reacting. Discuss this with your doctor and see what alternatives you have. Good luck! ...Read more
By NOT using it: It is an anabolic steroid used by vets and not approved in human beings. This is for a good reason. These drugs add muscle mass at the cost of the rest of your body, and your brain. Most body builders I have met who are using Anabolic steroids also have problems with other drugs. Please seek help, and work on a sensible diet and exercise program with a reputable trainer. No side effects from THAT ...Read more
Yes: You may simply stop. There is no need to wean statin medications. ...Read more
Symptoms return: There are no particular "withdrawal" symptoms, but it is effective as a treatment. There is a high risk that you will experience the symptoms that you took it for. If you think there are side effects, you need to have them assessed by the prescribing doctor, to verify that's what they are. And then you can, with guidance, consider treating side effects or switching, or coming off in a safe way. ...Read more
I'm writing my medical exams and I need to overnight. Are there any pills that can stop sleep? With No side effects? Help me
Sleep: Sleep is extremely important for you in high stress situations and trying to memorize large amounts of information. For your age at least 7-8h of good quality sleep are required. You need to relax and have also moderate intensity physical activities to help handling the time pressure. ...Read more
Took statin drugs 9 years side effects made me stop the drug will the 9 years i was on statins be a credit when i get into my 70s and 80's?
Cholesterol karma: Lets start by saying statins simply control a risk factor (hypercholesterolemia). There is no evidence that they extend your life. The more important question would be, what are your current risk factors? Are you eating right? Exercising? Whats your bmi. What's your blood pressure? What's your cholesterol now? Talk to your doc. They can assess your risks and set you on the right course if action. ...Read more
I masturbate every day. I've been holding it for 3-4 years.3ques.What will be the problem for me?How to stop it?And what are the side effects of this?
Masturbation: Masturbation is a normal act, in moderation of course. I assume you take some time out of your day when "you are not holding it." Excessive masturbation will cause no ill effects, unless your hands are dry and get you get friction burns on your penis. Otherwise, you can discuss with your Doctor if it is excessive, and get some therapy to slow it down. Best wishes. ...Read more